# SDR CA961220016

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311362301
- Condition: Fractured
- Location: Hp Rotor Nr 5
- Part time: 21,503 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR NOTICED A GRINDING NOISE ON SHUTDOWN AND METAL FILINGS WERE FOUND IN THE MAIN OIL PRESSURE FILTER AND ON THE CHIP DETECTOR.  THE ENGINE WAS SENT FOR INVESTIGATION.  THE CAUSE OF THE GRINDING NOISE AND METAL IN THE FILTERS WAS FOUND TO BE THE FAILURE OF THE NR 5 BEARING CAGE.
